Jump to content

Photo

Help Me With My Red Marks Pleeeeeease! Pictures Included.

scarring cystic accutane redmarks red mark hyperpigmentation

4 replies to this topic

#1 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 30 September 2012 - 09:06 PM

Hey everyone im about half through my 3rd month of accutane. Total of 6 months on 60mgs a day. Im pretty much clear from acne. I will get a white head every once in a while but no biggy. But I absolutely hate the way my face looks. I cant stand these redmarks on my face. They may just be old acne still healing or whatever, but do you guys think this will continue to fade while im on accutane? or do you think this is what my face will look like when im finished? Also is there anything I can do now for the red marks and blotchyness while still on accutane?


I appreciate any feedback possible. Here are current and 3 weeks into my course. (BAD IB)

Attached Thumbnails

  • post-177999-0-60401200-1348772339_thumb.jpg
  • post-177999-0-24246200-1348772337_thumb.jpg
  • post-177999-0-95530100-1348772504.jpg
  • post-177999-0-59250400-1348772503.jpg
  • post-177999-0-28414000-1348772502.jpg


#2 sasound23

sasound23

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Likes: 7
About Me
  • Joined: 16-August 12

Posted 30 September 2012 - 09:31 PM

Though I don't have firsthand advice with Accutane, I have read on the forums that you can't do much while on Accutane, because your skin is a lot more sensitive. You just need to stick it out and give it some time. I've also read that the higher amount of Accutane you take, the less chance of relapse. The redness will go away eventually and then you can conquer the world!
On my way to getting clear using dkr
Testing out limited dairy and sugar and junk.
Drinking lots of water.
Just got ACV
Not giving up hope

No temptation has overtaken you except what is common to mankind. And God is faithful; he will not let you be tempted beyond what you can bear. But when you are tempted, he will also provide a way out so that you can endure it.
- 1 Cor 10:13

#3 KK808

KK808

    New Member

  • Members
  • Posts & Likes
    Posts: 21
    Likes: 2
About Me
  • Gender:Male
  • Joined: 28-September 12

Posted 01 October 2012 - 12:18 AM

I agree with sasound. I'm on my first week of isotretinoin and my skin is already sensitive. Your skin will feel like its really badly sun burnt, if it already isn't if you use topicals that encourage skin renewal. Just RAW. Basically, to get rid of red marks you need to wait for all that infected skin to regenerate and it could take anywhere from 3 months - year. On a brighter note, I've seen a lot of isotretinoin before and afters and everyone's red marks seem to have faded. Are you shedding skin from the drug? This should speed up the process of your red marks fading.

#4 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Gender:Male
  • Joined: 23-June 12

Achievements

     

Posted 01 October 2012 - 06:54 AM

I'm on accutane and I'm using lemon juice , protein mask , and when my AVC arrives I will use that too , and I will replace my moisturize with Bio/Jojoba/Emu oil.

Oh and , and really don't think your face will look like this when you will be done , I mean really I have seen a lots of Before and After pictures and they didin't have any red marks on the "after" sections , cuz many people here and everywhere will tell you that how accutane works really depends of the person, but my guess is that when you take accutane and let's say you are half you can't have lots of zits you can have little or none but , BUT there are people who only see improvment on the 5-6.
But I still think that time is the best tratmament for red marks , but if you want to cut 1-2 mouths , try ACV/lemon juice/protein mask/oils.I would not reccomend using baking soda on accutane that really will hurt your skin , but as for the lemon juice people say it can burn but I just put it under my moisturize and I don't feel a thing, my red marks are so much horrible ..

#5 Lweaver15

Lweaver15

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 08-June 12

Posted 02 October 2012 - 10:07 PM

halfway through my 2nd month! 2 Months 20 days. I started july 12th!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users